Home A simple upper bound for the number of spanning trees of regular graphs
Article
Licensed
Unlicensed Requires Authentication

A simple upper bound for the number of spanning trees of regular graphs

  • V. A. Voblyi
Published/Copyright: September 30, 2008
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 18 Issue 4

Abstract

We obtain an upper bound for the number of spanning trees of regular graphs of degree k which is in a sense asymptotically exact as k → ∞.

Received: 2008-06-10
Published Online: 2008-09-30
Published in Print: 2008-October

© de Gruyter 2008

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/DMA.2008.026/pdf?lang=en
Scroll to top button